# SDR CA111117027

- Difficulty date: September 25, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 13,257 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Relay
- Part number: MS24187D1
- Condition: Faulted
- Location: Prop Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUTINE FLIGHT, IT WAS NOTED THE PROPELLER HEAT WAS INTERMITTENT IN NORMAL MODE AND WAS UNSERVICEABLE IN STAND-BY MODE, THE FLIGHT CONTINUED WITHOUT COMPLICATIONS.  MAINTENANCE FOUND A FAULTY PROPELLER HEAT CONTROL RELAY, IT WAS R & R, THE SYS GROUND FUNCTION CHECKED SERVICEABLE.
